MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number TP700C
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes Burn(s) (1757); Partial thickness (Second Degree) Burn (2694)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was using the device heating pad and was found to have partial thickness burns to the back.Further information has not been provided.
 
Additional Manufacturer Narrative
It was alleged that the user facility performed an evaluation of the device, however did not report the results of the evaluation.It was also identified that the unit was outside of it's service life which may have contributed to the alleged issue.Device not returned.
 
Event or Problem Description
It was reported that the patient was using the device heating pad and was found to have partial thickness burns to the back.

Brand Name
CAPITAL TEMP PUMP PROFESSIONAL
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8754129
Report Number0001831750-2019-00602
Device Sequence Number1925535
Product Code ILO
UDI-Device Identifier07613327169263
UDI-Public07613327169263
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberTP700C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1